# SDR ASAA2016113018895

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 34,936 hours, 10,725 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED INTERMITTENT FMC FAILURES. INITIALLY FMC-L FAILED WITH VTK DISPLAYED ON ND CAPTAINS SIDE AND NO FMC PROMPT ON BOTH CDUS THEN FMC-R FAILED DISPLAYING VTK ON F/O ND. BOTH FMC'S RECOVERED + FAILED SEVERAL TIMES. FINALLY, BOTH FMC'S RECOVERED WITH NO PILOT ACTION + REMAINED FUNCTIONING FOR REST OF FLIGHT. GROUNDED - YES. REF B737-800 FIM 34-61 TASK 801 PERFORMED FMC BITE CHECK OF SYSTEM, CLEARED FAULTS, SYSTEM OPS NORMAL AND RESTORED, NO HISTORY PAST 30 DAYS.
